# SDR CALA2018090401889

- Difficulty date: September 4, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 88,800 hours, 15,144 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Relay
- Part number: KLD4N
- Condition: Unserviceable
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE SHUTDOWN, ENG FUEL VALVE RT STATUS MESSAGE. T/S CARRIED OUT AS PER FIM 73-22-00-810-802-N00 ENGINE FIREWALL DISCONNECT TO FMU CONNECTORS AND WIRING INSPECTED AND CONNECTORS CLEANED. ENGINE CORE HARNESS BETWEEN D71024P AT ENG DISCONNECT AND D71074J AT ENGINE CORE 3 O'CLOCK POSN. REPLACED DUE TO BEING IN POOR CONDITION. RELAYS K76202 AND K76207 REPLACED WITH REF TO 7730131 RAISED FOR EEC CONNECTOR REFIT. ENGINE SHUT DOWN NORMALLY WITH NO FUEL VALVE MESSAGE. ENGINE WET MOTOR AND GROUND IDLE ACCOMPLISHED.
